| Model Number |
LC358PW |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The "date of event" has not been provided.The device has not yet been made available for evaluation.If the device or further information becomes available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges that they have has several issues with lift chair and on 3 different occasions they needed to call the paramedics to help them get out of the chair.
Additional Manufacturer Narrative
The device was returned and evaluated.Alleged condition (getting stuck) could not be duplicated.
Event or Problem Description